# SDR AALA20170210023

- Difficulty date: February 10, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT FORWARD CARGO TRANSITION PANEL BETWEEN STATION 500B AND 500C. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R.
